# SDR V0XD201406200150

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS COMPARTMENT FRAME AT FS 319 IS CORRODED FROM STRINGER 26L TO 26R.  EVALUATED CORROSION & FOUND TO BE OUT OF LIMIT.  CUT & REMOVED CORRODED SECTION.  CUT & INSTALLED NEW FRAME SECTOR PN 670-31355-1 & INSTALLED WITH NEW ANGLES PN S1710-4 & S6144-13.  FABRICATED STRINGER CLEATS & SPLICE PARTS IAW REO 670-53-21-799, DATED 30 JAN 2012.  REPAIR ACCOMPLISHED.
